Nor-QD User Reviews

Nor-QD - User Reviews

Nor-QD User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Nor-QD sorted by most helpful. Patient Discussions FAQs


Comment from: guest, 19-24 on Treatment for 1-6 months (Patient) Published: January 16

I have been taking Nor-QD now for four months and well unlike a lot of women I haven't bled one day since I started taking it. It makes me worried and my doctor says that it's fine, it's what the drug will do. But I've gained weight, acne and well the worry of maybe never being able to get pregnant makes it all a but to much.

Related Reading: Nor-QD

Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: November 02

When I started taking this i bled for 3 weeks straight, stopped for a week then started bleeding again when it was time for my normal period. I hadnt been told it would do that. My doctor also didnt tell me that when i staopped taking the pill it would cause extreme cramps, when i have never had cramps before, as well as unusually heavy periods that last longer than normal for up to 3 months after I stopped the pill. Luckily I only had the cramps the first month after i stopped taking it but they were worse than the contractions I had when i gave birth to my son with no epidural! It was enough to send me to the ER thinking something was seriously wrong. Betweeen those 2 things I am very unhappy with the pill and wont be useing it again.

Comment from: Lin, 25-34 on Treatment for 1-6 months (Patient) Published: January 23

I have been bleeding for 15 weeks STRAIGHT. In 15 weeks since starting NOR QD. I have only not bled a total of 5 days. It is HORRIBLE. I went to the doctor after 6 weeks, but was told to give it a full 3 months for my body to adjust. I have not gotten pregnant, but to my husband's dismay, I'm going to have to result to barrier methods (or buy stock in TAMPAX, as I have gone through a 40 pack of super absorbency tampons for the last 15 weeks).

Comment from: pbearx, 25-34 on Treatment for 6 months - 1 year (Patient) Published: January 27

I'm not entirely sure how I feel about this medication. I've been on Nor- QD for nearly nine months and I'm happy to say I'm not pregnant,so I'm pleased that is preventing what it is designed to prevent, but there are quite a few symptoms I would love to live without. Acne, continued hair loss, inability to lose the weight despite vigorous hour long cardio classes, bimonthly periods, etc. it's a better option for me than The Pill, I'm just not in love with it. And despite the medication' s effectiveness, I still can't find peace with it and trust that it will continue to do its job. I see how user error could play a big part in this medication' s loss of potency, and that worry always remains.

Related Reading: hair loss

Comment from: Maylie, 25-34 on Treatment for less than 1 month (Patient) Published: November 30

This medication from day one gave me headaches after 30 min and gave me cystic acne that lasted 2 weeks and scarred my face. I'd never had these problems since being a teenager. By far the worst BCP I've ever had and I have never had any BCP side effects like this before.

Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: March 06

I took this once i was able to have sex after having a baby. For 3 months ive been getting head aches and extreme abdominal pain along with nausea and have been losing more hair than i have in my whole life. I hate this pill.

Related Reading: abdominal pain

Comment from: dabellofdaball, on Treatment for less than 1 month (Patient) Published: January 31

My doctor is treating an ovarian cycst. First she tried low estrogen birth control I spotted constantly and at times I had multiple periods w/in a month. I also have PMDD which is sompunded by deoression. I've been on Nor-BE for three wks, I've gained weight. I may be reacting to the Lactose as I have watery stools now. I have not spotted since starting. I have had increased irritability but I have not been emmersed in negative thoughts like I had been before. I'm not taking any other medications so I'm attributing this mood improvement to Nor-BE. It's only been three wks so it's too early to tell what the long term effects will be.

Comment from: malt, 35-44 on Treatment for 1-6 months (Patient) Published: May 13

I take BCP's due to ovarian cysts, but also suffer from severe daily headaches and migraines. Was on Norinyl and was happy with it, only having a period every 3 months. They changed the pill due to the headaches. Was put on this 5 months ago and was told I wouldn't have a period at all, but have had one every month. I don't feel this will help the cyst problem and my doctor doesn't seem to agree to change it again. I'm not happy with this product at all!

Related Reading: ovarian cysts


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations